Previous |  Up |  Next


Title: On $m$-adic spaces (English)
Author: Gerlits, J.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 147-148
Category: math
MSC: 54D99
MSC: 54F30
idZBL: Zbl 0355.54017
idMR: MR0353257
Date available: 2009-02-12T08:54:48Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_31.pdf 213.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo